One more occurrence of variables makes satisfiability jump from trivial to NP-complete

Kratochvíl, J. and Savicky, P. and Tuza, Zsolt (1993) One more occurrence of variables makes satisfiability jump from trivial to NP-complete. SIAM JOURNAL ON COMPUTING, 22 (1). pp. 203-210.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/373

Update Item Update Item